# SDR 2005R0124

- Difficulty date: June 28, 2005
- Submitted: June 29, 2005
- Operation: General aviation
- Aircraft: N732XE
- Make and model: Cessna T210M
- Aircraft serial: 61850
- Aircraft time: 4,643 hours, 5,163 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066306403
- Part serial: 18697
- Condition: Binds
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER HANDS ARE BENT & INTERFERE WITH EACH OTHER.
